# SDR FDEA201807091653

- Difficulty date: July 9, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 85,231 hours, 20,127 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT RT FUSELAGE SKIN AT STA 2163.685 LONGERON 33R-35R, FOUND CORROSION. CARRIED OUT REPAIR AS PER SRM 53-70-01-2R FIGURE 201 REPAIR 3. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. RT FUSELAGE SKIN AT STA 2163.685 LONGERON 33R - LONGERON 35R CORROSION REMOVED AS PER 51-21-01-0G AND FOUND OUT OF LIMIT AS PER SRM 53-70-01-2R FIGURE 201 REPAIR 3. MATERIAL THICKNESS: 0.095", MATERIAL REMOVED: 0.034" AND REMAINING THICKNESS: 0.061"
